MathSciNet Relay Station
MathSciNet bibliographic data
MR2549731 (2011a:34154) 34K11 (34K40)
Liu, Lihua; Bai, Yuzhen New oscillation criteria for second-order nonlinear neutral delay differential equations. J. Comput. Appl. Math. 231 (2009), no. 2, 657–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement